Schizophrenia.com

Haldol and blurry vision

Ever since I started Haldol, my vision is blurry with and without my glasses. Anyone experience this? Did it eventually go away?

It takes about a month for it to level out (for me, anyhow). The main problem is that your eyes take forever to refocus from near to far, etc. Means your eyes are out of focus a lot unless you mostly look at the same thing the same distance away. Drove me friggin’ crazy.

2 Likes

Yeah, that’s how it is for me too. Hopefully it goes away soon

1 Like

It doesn’t go away for me, but I’ve been on 30 mg for the past four years and that’s a big dose. Hopefully it evens out for you though.

1 Like

I have this with Zyprexa and Invega Sustenna.

2 Likes

It’s so frustrating because my glasses don’t help the situation.

I’ve been on Halton off and on for three years. It never went away for me

1 Like

Wow @cbbrown you must be so frustrated with that!

1 Like

It’s blurry even when I got my new glasses in august

1 Like

That sucks! 1515

@Chance Did you see an eye doctor for your blurry vision?

Yea I’m wearing glasses as we speak. 20/70 vision near-sighted meaning I can’t see things far away. Thanks for asking :slight_smile:

2 Likes

I am on invega sustenna and I just got my eyes checked because of blurry vision. Turns out I am near sighted too and I get my glasses this Wednesday.

2 Likes

Do you know what your vision is? 20/?

1 Like

Ryan hasn’t seen me fo weeks

They used different numbers on the prescription. Difficult to read. Like OD. 0.75DS
And OS 0.50/ 0.25 x 26 don’t understand how it works.

1 Like

Oh I forgot to tell you. They said I have a “focus problem,” too. Not sure what that means, but that might be an invega-related problem.

1 Like